Hi elwood…..I'm feeling like a bit of a broken record here with my repetitive advice. But, because I am NOT a doctor, I believe it's the only responsible advise I CAN give. If you are still bothered by episodes of AFIB/flutter and PAC'S, I think the fact you are discussing a second (touch-up) ablation with your cardiology team is absolutely your best move. Because I am not a doctor, I would NEVER tell anyone to ignore symptoms or stop a medication or even lower it without a full discussion with your doctors. I don't really see a question in your post, just information about what is happening with you, but it seems like you already know what steps to take and you're taking them. You don't say how long it's been since your ablation, so it's very possible some "touch-ups" are needed. I had my first ablation in March of this year and, knock on wood, have had zero episodes of AFIB, but a couple months ago began feeling the very occasional PVC. Of course I discussed this with my cardio. He reminded me that I had been having PVC's for at least 10 years before the AFIB developed, and having a few now does not mean much of anything. It doesn't mean my ablation "failed." He just reminded me that in a structurally sound heart, PVC's and PAC's are harmless and that virtually EVERYBODY has them. It's just the lucky ones who aren't even aware of them. I, on the hand, am aware of every little twinge or tweak in my chest. He did advise that I keep a journal about the frequency and duration of the PVC's and we'd discuss that at our next follow up. I don't think I helped you and I'm sorry for that……..but my advice to virtually anyone I respond to is "SEE YOUR CARDIO." We can sympathize, we can compare meds and our reactions to them, we can offer opinions about what WE'D do, we can offer support, and we can, to a certain degree, offer reassurance……..(And here I go again) but because we are not doctors, we cannot diagnose anyone and we can't advocate you have a certain procedure or take a particular medication or stop taking a medication. I have received great comfort from this forum and people have been very supportive and encouraging…….and for that I am grateful. But the bottom line will always remain that if anyone is having concerns, the ONLY person to get the answer from is your cardiologist. I hope you see yours soon and get these issues cleared up so you have peace of mind. For those of us with heart issues, peace of mind is often the best medicine. I wish you the very best.
Jump to this post
Thanks Rubywitch. New on this site. Did compose a mess with my situtation and questions. Turns out it was private mess. Cannot figure how to retrieve & send as discussion topic. Tried to ask moderators but unsure if even sent that right. See where to initiate new discussion but limited to 70 characters ?? Can't say much with that?